| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 1, 2007, no. 21-24


S. B. de Menezes
      On a variational inequality for vibrations of elastic membranes with nonlocal condition and moving boundaries
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 995-1010.

K. Haghnejad Azer
      Arens product and topological center of some Banach spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1011-1018.

Kh. Melkemi, Z. Mokhtari
      Wavelet bases of the interval: a new approach
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1019-1030.

A. Janteng, S. A. Halim
      Properties of harmonic functions which are convex of order \beta with respect to conjugate points
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1031-1039.

I. Alolyan
      Real roots of quadratic interval polynomials
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1041-1050.

R. Aghalary
      Goodman-Salagean-type harmonic univalent functions with varying arguments
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1051-1057.

Seong-Hoon Cho, Tai-Hun Kim
      On fixed point theorems in D-metric spaces
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1059-1065.

H. H. Al-Sulami
      C*-algebras for boundary actions of solvable Baumslag-Solitar groups
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1067-1080.

H. H. Al-Sulami
      Note on K_0(C(T^2))
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1081-1088.

W. Galib Atshan, S. R. Kulkarni, G. Murugusundaramoorthy
      Application of fractional calculus on certain class of p-valent functions with negative coefficients defined by Ruscheweyh derivative
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1089-1101.

A. Abassi, A. El Hachimi
      Doubly nonlinear elliptic-parabolic equations of porous media type as dynamical systems
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1103-1124.

A. Rababah
      On bounds of the fundamental polynomials associated with the Hermite-Fejer interpolation on the roots of the Jacobi polynomials
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1125-1130.

A. Rababah
      Asymptotic properties of the Hermite-Fejer interpolation on the roots of the Legendre polynomials
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1131-1135.

G. Elsalamony
      Fuzzyfing ideals on T-fuzzy ordered sets
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1137-1156.

O.A. Boikanyo, B. Choudhary
      Some common fixed point theorems for mappings satisfying a general contractive condition of integral type
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1157-1175.

Hongkui Li, Fuyi Xu, Wenling Zhao, Hongling Geng
      Existence and iteration of positive solutions for multipoint boundary value problems dependence on the first order derivative with one-dimensional p-Laplacian
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1177-1187.

B. Yan, R. M. Timoney
      Positive solutions for nonlinear singular boundary value problems on the half line
      Int. Journal of Math. Analysis, Vol. 1, 2007, no. 21-24, 1189-1208.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |